# SDR COMA0660481

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,227 hours, 13,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BMI0006002
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5320 - THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT FAILED TEST.  REPLACED DEFECTIVE LIGHT SOCKET.
